# SDR IPXA2015052089294

- Difficulty date: May 6, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 56,915 hours, 14,408 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT LOWER WINGLET AFT ATTACHED FITTING CRACKED.  REPLACES 2015051989235.  REMOVED FWD AND AFT ATTACHED FITTINGS, INSTALLED KIT SB11570063-5 IAW EO MD11-5720-27680-C, APPROXIMATELY E.
